On k-convex polygons

Oswin Aichholzer, Franz Aurenhammer, E. Demaine, F. Hurtado, P.A. Ramos, Jorge Urrutia

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)73-87
JournalComputational geometry
Volume45
Issue number3
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Cite this

Aichholzer, O., Aurenhammer, F., Demaine, E., Hurtado, F., Ramos, P. A., & Urrutia, J. (2012). On k-convex polygons. Computational geometry, 45(3), 73-87.

On k-convex polygons. / Aichholzer, Oswin; Aurenhammer, Franz; Demaine, E.; Hurtado, F.; Ramos, P.A.; Urrutia, Jorge.

In: Computational geometry, Vol. 45, No. 3, 2012, p. 73-87.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, O, Aurenhammer, F, Demaine, E, Hurtado, F, Ramos, PA & Urrutia, J 2012, 'On k-convex polygons' Computational geometry, vol. 45, no. 3, pp. 73-87.
Aichholzer O, Aurenhammer F, Demaine E, Hurtado F, Ramos PA, Urrutia J. On k-convex polygons. Computational geometry. 2012;45(3):73-87.
Aichholzer, Oswin ; Aurenhammer, Franz ; Demaine, E. ; Hurtado, F. ; Ramos, P.A. ; Urrutia, Jorge. / On k-convex polygons. In: Computational geometry. 2012 ; Vol. 45, No. 3. pp. 73-87.
@article{86875e6536cf4bf08083b68ddee79718,
title = "On k-convex polygons",
author = "Oswin Aichholzer and Franz Aurenhammer and E. Demaine and F. Hurtado and P.A. Ramos and Jorge Urrutia",
year = "2012",
language = "English",
volume = "45",
pages = "73--87",
journal = "Computational geometry",
issn = "0925-7721",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - On k-convex polygons

AU - Aichholzer, Oswin

AU - Aurenhammer, Franz

AU - Demaine, E.

AU - Hurtado, F.

AU - Ramos, P.A.

AU - Urrutia, Jorge

PY - 2012

Y1 - 2012

M3 - Article

VL - 45

SP - 73

EP - 87

JO - Computational geometry

JF - Computational geometry

SN - 0925-7721

IS - 3

ER -